International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper | Mathematics | China | Volume 4 Issue 10, October 2015

Fastest Iteration Method for Estimation of Solution of Nonlinear Function f(x)=0 (Bennie?s Method)

Benedictor Alexander Nguchu

-There has been a considerate progress and achievement in development of mathematical models and different formulas of which they are used to describe behavior of different systems. Several Numerical methods were used for estimations of fixed points, roots, and series expansion. However in many cases when roots were evaluated using the fixed point method, the number of iteration required to end process by inferring the final answer was very long, sometimes it took more than 1000 iterations inferring the final answer.Fixed point method has been found not to converge in some functions, f (x) =0 thus disclosed failure In this paper we introduced the fastest method of iteration (Bennies iteration) for Estimation of roots of a functions and square roots with zero error-bounds and high convergence speed. Fixed point iteration and slop finding had accelerated the establishment of the algorithm. With this approach mathematicians found easier and straightforward to evaluate roots of a function manually. Moreover the algorithm resolved all problems of which fixed point method found to diverge. In addition to that this paper deduced the newtons method from the proposed Bennies method (scheme).

Keywords: Numerical methods, fastest iteration method, high convergence speed, small bound error, fixed point method

Edition: Volume 4 Issue 10, October 2015

Pages: 256 - 261


How to Cite this Article?

Benedictor Alexander Nguchu, "Fastest Iteration Method for Estimation of Solution of Nonlinear Function f(x)=0 (Bennie?s Method)", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SUB158660, Volume 4 Issue 10, October 2015, 256 - 261

37 PDF Views | 37 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Numerical methods'

Research Paper, Mathematics, India, Volume 5 Issue 2, February 2016

Pages: 1636 - 1640

Solving Hybrid Fuzzy Fractional Differential Equations by Runge Kutta Fehlberg 6th Order Method

S. Ruban Raj, M. Saradha

Share this article

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 2148 - 2153

Solving Second Order Hybrid Fuzzy Fractional Differential Equations by Runge Kutta 4th Order Method

S. Ruban Raj, M. Saradha

Share this article

Research Paper, Mathematics, Libya, Volume 9 Issue 2, February 2020

Pages: 1232 - 1236

Mixed: Lagrange's and Cauchy's Remainders Form

A. Darah

Share this article

Research Paper, Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 96 - 98

Solving Hybrid Fuzzy Fractional Differential Equations by Runge Kutta 4th Order Method

S. Ruban Raj, M. Saradha

Share this article

Research Paper, Mathematics, Kenya, Volume 2 Issue 10, October 2013

Pages: 169 - 173

Turbulent Natural Convection of Heat with Localized Heating and Cooling on Adjacent Vertical Walls in an Enclosure

Christopher Onchaga, J.K.Sigey, J.A.Okelo, J.M.Okwoyo

Share this article
Top